# SDR 96ZZZX3367

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90792
- Make and model: Raven S57A
- Aircraft serial: S57A3145
- System (JASC): 5102 · Balloon Reports
- Part: Line
- Part number: 13864
- Condition: Leaking
- Location: Burner
- Part time: 129 hours
- Component: HP3D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURE CHECK OF FUEL LINES, DISCOVERED LEAKING THROUGH SHEATHING OF FUEL LINES.  FUEL LINES AEROQUIP FC 321-06, MANFACTURED 2Q93.
